首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
Identities of algebras with actions of Hopf algebras
被引:0
作者
:
Bahturin, Y
论文数:
0
引用数:
0
h-index:
0
机构:
Moscow MV Lomonosov State Univ, Dept Math & Mech, Dept Algebra, Moscow 119899, Russia
Moscow MV Lomonosov State Univ, Dept Math & Mech, Dept Algebra, Moscow 119899, Russia
Bahturin, Y
[
1
]
机构
:
[1]
Moscow MV Lomonosov State Univ, Dept Math & Mech, Dept Algebra, Moscow 119899, Russia
来源
:
METHODS IN RING THEORY: PROCEEDINGS OF THE TRENTO CONFERENCE
|
1998年
/ 198卷
关键词
:
D O I
:
暂无
中图分类号
:
O1 [数学];
学科分类号
:
0701 ;
070101 ;
摘要
:
引用
收藏
页码:1 / 36
页数:36
相关论文
未找到相关数据
未找到相关数据